MathSciNet Relay Station
MathSciNet bibliographic data
MR2260210 47A63 (47A64)
Matković, A.; Pečarić, J.; Perić, I. A variant of Jensen's inequality of Mercer's type for operators with applications. Linear Algebra Appl. 418 (2006), no. 2-3, 551–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement